# SDR 04FDEA00183

- Difficulty date: January 16, 2004
- Submitted: January 19, 2004
- Operation: Air carrier
- Aircraft: N107FE
- Make and model: Boeing 727-100
- Aircraft serial: 19202
- Aircraft time: 52,953 hours, 39,011 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: FX65425107
- Condition: Cracked
- Location: Main Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK, CARGO DOOR UPPER BOX WEB FINGERS ARE CRACKED AT STA 490 AND 500 STR 2L.  REMOVED DAMAGED WEB AND INSTALLED NEW WEB IAW SRM 51-30-2.
